Alert archive / California / Red Flag Warnings in 2017
Red Flag Warning 11, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Sep 30, 2017, 9:27 AM PDT. It took effect at Oct 1, 2017, 11:00 AM PDT. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2017, 9:27 AM PDT (16:27 UTC)
- In effect from
- Oct 1, 2017, 11:00 AM PDT
- Expired
- Oct 3, 2017, 7:00 PM PDT
- In force
- 56 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
443 WWUS86 KSTO 301627 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 927 AM PDT Sat Sep 30 2017 ...Gusty Wind and Low Humidity Sunday through Monday... .High pressure building inland will result in breezy to gusty northerly wind over Interior Northern California Sunday through Monday. Combination of wind and low daytime humidity will lead to a period of increased potential for rapidly spreading fires. CAZ215>219-263-264-266-279-011630- /O.UPG.KSTO.FW.A.0008.171001T1800Z-171002T0300Z/ /O.NEW.KSTO.FW.W.0011.171001T1800Z-171003T0600Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 927 AM PDT Sat Sep 30 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 264, 266, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 AM Sunday to 11 PM PDT Monday. The Fire Weather Watch is no longer in effect. * WIND...North winds 10-25 mph with gusts to 35 mph. * HUMIDITY...Minimum humidity between 10 and 20 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-267-011630- /O.NEW.KSTO.FW.W.0011.171001T1800Z-171003T0600Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- 927 AM PDT Sat Sep 30 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY FOR FIRE WEATHER ZONES 220 AND 267... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 AM Sunday to 11 PM PDT Monday. * WIND...North winds 10-20 mph with local gusts to 25 mph. * HUMIDITY...Minimum humidity between 10-20 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
7 follow-up statements
813 WWUS86 KSTO 011608 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 908 AM PDT Sun Oct 1 2017 ...Gusty Wind and Low Humidity Sunday into Tuesday... .Breezy to gusty northerly winds are expected to continue over Interior Northern California into Tuesday. Combination of wind and low daytime humidity will lead to a period of increased potential for rapidly spreading fires early this week. CAZ215>220-263-264-266-267-279-030000- /O.EXT.KSTO.FW.W.0011.171001T1800Z-171004T0000Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 908 AM PDT Sun Oct 1 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 264, 266, AND 279... * WIND...North winds 10-25 mph with gusts to 35 mph. * HUMIDITY...Minimum humidity between 10 and 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
140 WWUS86 KSTO 021001 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 301 AM PDT Mon Oct 2 2017 ...Gusty Wind and Low Humidity into Tuesday... .Breezy to gusty northerly winds are expected to continue over Interior Northern California into Tuesday. Combination of wind and low daytime humidity will lead to a period of increased potential for rapidly spreading fires. CAZ215>220-263-264-266-267-279-030315- /O.CON.KSTO.FW.W.0011.000000T0000Z-171004T0000Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 301 AM PDT Mon Oct 2 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 264, 266, AND 279... * WIND...North winds 10-25 mph with gusts to 35 mph. * HUMIDITY...Minimum humidity between 10 and 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
633 WWUS86 KSTO 021357 CCA RFWSTO URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Sacramento CA 657 AM PDT Mon Oct 2 2017 ...Gusty Wind and Low Humidity into Tuesday... .Breezy to gusty northerly winds are expected to continue over Interior Northern California into Tuesday. Combination of wind and low daytime humidity will lead to a period of increased potential for rapidly spreading fires. CAZ215>220-263-264-266-267-279-030315- /O.COR.KSTO.FW.W.0011.000000T0000Z-171004T0000Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 657 AM PDT Mon Oct 2 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 220, 263, 264, 266, 267, AND 279... * WIND...North winds 10-25 mph with gusts to 35 mph. * HUMIDITY...Minimum humidity between 10 and 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
320 WWUS86 KSTO 021855 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1155 AM PDT Mon Oct 2 2017 ...Gusty Wind and Low Humidity into Tuesday... .Gusty northerly winds are expected to persist over portions of Interior Northern California into Tuesday. Combination of wind and low humidity will continue a period of increased potential for rapidly spreading fires. CAZ215>218-263-264-266-279-031200- /O.EXT.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 1155 AM PDT Mon Oct 2 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PDT TUESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 263, 264, 266, AND 279... * WIND...North winds 10-30 mph with local gusts to around 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent with widespread poor overnight recoveries. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-267-031200- /O.EXT.KSTO.FW.W.0011.000000T0000Z-171003T1500Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- 1155 AM PDT Mon Oct 2 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 AM PDT TUESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220 AND 267... * WIND...Northeast winds 10-20 mph with gusts to around 30 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent with moderate to poor overnight recoveries. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ219-030300- /O.EXT.KSTO.FW.W.0011.000000T0000Z-171003T0300Z/ Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- 1155 AM PDT Mon Oct 2 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219... * WIND...North winds 10-20 mph with gusts to 30 mph. * HUMIDITY...Minimum humidity between 10 and 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
339 WWUS86 KSTO 030254 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 754 PM PDT Mon Oct 2 2017 ...Gusty Wind and Low Humidity into Tuesday... .Gusty northerly winds are expected to persist over portions of Interior Northern California into Tuesday. Combination of wind and low humidity will continue a period of increased potential for rapidly spreading fires. CAZ219-030400- /O.EXP.KSTO.FW.W.0011.000000T0000Z-171003T0300Z/ Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- 754 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219... Winds have become light this evening over the Northern San Joaquin Valley and as a result the fire danger has decreased and the warning will be allowed to expire. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ215>218-263-264-266-279-031500- /O.CON.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 754 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT TUESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 263, 264, 266, AND 279... * WIND...North winds 10-30 mph with local gusts to around 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent with widespread poor overnight recoveries. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-267-031500- /O.CON.KSTO.FW.W.0011.000000T0000Z-171003T1500Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- 754 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220 AND 267... * WIND...Northeast winds 10-20 mph with gusts to around 30 mph. * HUMIDITY...Moderate to poor overnight recoveries. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
549 WWUS86 KSTO 031004 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 304 AM PDT Tue Oct 3 2017 ...Gusty Wind and Low Humidity Today... .Gusty northerly winds are expected to persist over portions of Interior Northern California today. Combination of wind and low humidity will continue a period of increased potential for rapidly spreading fires. CAZ220-267-031115- /O.CAN.KSTO.FW.W.0011.000000T0000Z-171003T1500Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- 304 AM PDT Tue Oct 3 2017 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220 AND 267... The National Weather Service in Sacramento has cancelled the Red Flag Warning. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ215>218-263-264-266-279-040200- /O.CON.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 304 AM PDT Tue Oct 3 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 263, 264, 266, AND 279... * WIND...North winds 10-30 mph with local gusts to around 40 mph. * HUMIDITY...Daytime minimum humidity between 10 and 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
333 WWUS86 KSTO 040202 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 702 PM PDT Tue Oct 3 2017 CAZ215>218-263-264-266-279-040315- /O.EXP.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 702 PM PDT Tue Oct 3 2017 ...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 263, 264, 266, AND 279... Winds are becoming light this evening over the warned area and as a result the fire danger has decreased and the warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Sep 30, 3:30 AM PDT, 5 hours 57 minutes earlier.
Area forecast discussion, Sep 30, 3:30 AM PDT, 5 hours 57 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 330 AM PDT Sat Sep 30 2017 .SYNOPSIS... Cooler weather with breezy north winds into next week. Precipitation chances will likely remain north of the area. && .DISCUSSION... Skies are mostly clear across interior NorCal early this morning with only some areas of clouds lingering over the mountains in the wake of the passage of yesterday's trough. Current temperatures range from the mid 30s in the mountain valleys to the mid 50s and lower 60s in the Central Valley. Broad long-wave trough over the West will bring a cooling trend to NorCal into early next week. Max temps will be cooling to within a few degrees of average. Northerly surface pressure gradients (MFR-SAC) forecast to increase to about 10-11 mbs by early Sunday resulting in gusty northerly winds and low humidity through the Sacramento Valley and surrounding terrain, resulting in fire weather concerns lasting at least into Monday. && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday) Trough of low pressure over the west will bring cooler conditions with temperatures slightly below normal for early October. Although there is a remote chance for a stray mountain shower, the weather pattern is expected to be dry with mostly clear skies across interior northern California. Breezy conditions are expected each afternoon from mid to late week as the pressure gradient across the valley strengthens between the high pressure in the Pacific and the low pressure in the valley. && .AVIATION... Continued VFR conditions with northerly winds around 10 kts, with the exception being for the northern Sacramento Valley with gusts up to 20 kts this afternoon. && .STO WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-Lake County Portion of Lake-Napa- Sonoma Unit-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 3:25 PM PDT | Wind Advisory | STO | 48 hr |
Nearby
Red Flag Warnings in California, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.